Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Head discomfort, no headache, vibration in face muscles, dizziness, sweating in hands. Should I get myself checked?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
I feel restless most of the time, difficult to fall asleep, experience very wierd feeling that i might die because of stroke or something like that. i am doing fine someday like a normal person but suddenly starts feeling something is rotating in the head but there is no headache. i don't know what is this. Sometimes i experience different different physical pains also. face muscles & forehead area vibrates When i work on my laptop i start feeling like the air is filled inside my head and it is about to come out in pressure from the ear. I suddenly start feeling dizziness, sweating in hands and sudden movements in the head . I got myself checked with 2-3 GPs including a cardiologist but every one says that it is nothing but anxiety. My problem is that it is not going away permanently. I am doing yoga, eating healthy food , go for walk in the morning but nothing seems to help me.
I want this feeling to be completely out from my life... please help me or let me know to which specialist i should go and get myself checked. I been 4 months now and i am not well...
Posted Mon, 21 May 2012 in Anxiety and Stress
Answered by Dr. Ashish Mittal 2 hours later
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

Considering your symptom profile you appear to suffering from anxiety disorder.

Common symptoms of anxiety: anxiety, nervousness, somatic symptoms like multiple pain complaints, restlessness, mild irritability, excessive worry regarding own wellbeing, tremor, muscle spasm, heaviness in body, easy fatigability, palpitation, sleep difficulty and dry mouth. Many of your complaints matching with this.

You need treatment with psychiatrist to treat your anxiety. It is not clear if you received any treatment in past. As you are having multiple symptoms then combined treatment in form cognitive behaviour therapy and drug therapy will be best in your case.

In drug treatment two types of medicine used. For immediate relief of anxiety benzodiazepines group of medicines are used and for long term relief most commonly SSRI (selective serotonin reuptake inhibitors) are used. SSRI takes around 3-4 weeks to show its effect and cognitive behaviour therapy also takes weeks to show its effect.

Continue yoga, eating healthy food and morning walk as these are helpful in reducing anxiety but same time medicines are necessary in severe anxiety like you have.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Above answer was peer-reviewed by
Follow-up: Head discomfort, no headache, vibration in face muscles, dizziness, sweating in hands. Should I get myself checked? 1 hour later
Is it possible to get alright without the help of medicines ? I don't want medicines to solve this thing.

please suggest some alternative way. I am right now on homeopathic medicines . do you think it will help ?

pl suggest as i really want to get out of this bad phase ASAP.

Answered by Dr. Ashish Mittal 1 hour later
Hello again,

You can opt for cognitive behaviour therapy. But to get trained therapist is very difficult and effects also take time as 5-10 visits with therapist is necessary for effect. Considering severity of your symptoms I think medical treatment is best for you.

In my personal experience, many patient after improvement say,'why have they not taken treatment early?' So better to start treatment early than suffering.

Wish you good health.
Above answer was peer-reviewed by
Follow-up: Head discomfort, no headache, vibration in face muscles, dizziness, sweating in hands. Should I get myself checked? 28 minutes later
Are these medicines for Anxiety disorder have side effects on a person ?
Answered by Dr. Ashish Mittal 14 minutes later
Hello again,

I understand you concern. Like every medicine they do have side effects theoritically. But in clinical practice, they are very safe to use.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor